napsgeareudomestic
finestgearsbannednutrition

Reaction to Clomid or Nolvadex

Tomo85

Member
Member
I’ve recently finished a test only cycle and I’m current two weeks in to my pct.

The last couple of days I’ve developed a rash over my face and body, almost like heat rash and then it goes after a few hours.

I held off from taking my Clomid and Nolvadex this morning to see if that’s what was causing it, and there was no rash for the first time in two days.

I took the 1 dropper of Nolvadex and 1 dropper of Clomid about 2 hours ago and the rash has apppeared again on my scalp, face and arms.

Has anyone else had this issue and is there anything I can do to help?

Im also running MK, Aromasin EOD, And GW which I took this morning and have taken many times before without any issues.

Nolvadex is the only compound I haven’t taken before so think this might be what’s causing it, but not sure.

I want to make sure I recovery properly.. so don’t want to have to take it out unless I really have to... does anyone know what this could be or suggest something to help?

Thanks
 

DylanGemelli

Founding Member
Super Moderator
yes, if you look it up nolvadex can cause this... its not super common but there are instances of it, yes
 

RickRock

Community Leader
VIP Moderator
That's pretty strange, but I suppose it's possible. Try dosing the c.omid and everything else one day while leaving the Nolva out just to make sure that's what it is. It's recommended to have both sarms in Pct, but if it's a big issue for you with the rash, you can leave it out and possibly add in Post CT as a replacement to ensure you still get an adequate recovery https://www.dganutrition.com/post-ct
 

Tomo85

Member
Member
Thanks, I took all my compounds this morning but left out Nolvadex, and no itchy rash. It’s strange, because week 1 I was dosing at twice the dosage and I had no reaction at all. As soon as I reduced the amount going on to week 2 that’s when the problems started. Would it be ok to try run the Nolvadex at a lesser doseage.. maybe half dropper?
 

RickRock

Community Leader
VIP Moderator
Thanks, I took all my compounds this morning but left out Nolvadex, and no itchy rash. It’s strange, because week 1 I was dosing at twice the dosage and I had no reaction at all. As soon as I reduced the amount going on to week 2 that’s when the problems started. Would it be ok to try run the Nolvadex at a lesser doseage.. maybe half dropper?
Yes you can try that and see if that helps
 

DylanGemelli

Founding Member
Super Moderator
Thanks, I took all my compounds this morning but left out Nolvadex, and no itchy rash. It’s strange, because week 1 I was dosing at twice the dosage and I had no reaction at all. As soon as I reduced the amount going on to week 2 that’s when the problems started. Would it be ok to try run the Nolvadex at a lesser doseage.. maybe half dropper?
if you look further into it, you will find that this is a reaction people have had with nolvadex, mainly women because it is used as a breast cancer treatment... you can see the complaints that have occurred there... so its definitely possible...
 

Tomo85

Member
Member
I’ve been reading up and it does seem to happen occasionally, I’m just struggling to understand why it happened when I lowered the dose. Maybe it was just a coincidence and it had already built up in my blood at this stage. It gave me a fright though as was pretty bad and was actually making my hands swell up and parts of my face. I’ve lowered the dosage to half a dropper now, as of last night and woke up fine this morning. If I continue with this dosage, will I need to extend my pct to compensate?
 

Tomo85

Member
Member
Thanks Dylan, looks good. I’ll definitely be ordering some for my next cycle which I’m planning in March. I’ve split the Nolvadex dose in to two, so 10mg in the morning and 10 in the evening and I’ve had no reaction so far. Thanks again for your help and happy new year!
 

DylanGemelli

Founding Member
Super Moderator
Thanks Dylan, looks good. I’ll definitely be ordering some for my next cycle which I’m planning in March. I’ve split the Nolvadex dose in to two, so 10mg in the morning and 10 in the evening and I’ve had no reaction so far. Thanks again for your help and happy new year!
your welcome brother, happy new year!
 

RickRock

Community Leader
VIP Moderator
Thanks Dylan, looks good. I’ll definitely be ordering some for my next cycle which I’m planning in March. I’ve split the Nolvadex dose in to two, so 10mg in the morning and 10 in the evening and I’ve had no reaction so far. Thanks again for your help and happy new year!
Glad to hear changing up the dosing has worked well for you bud!
 
Top